• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Acta Scientiarum Mathematicarum

    Acta Scientiarum Mathematicarum

    JournalISSN 0001-6969eISSN 2064-8316中科院 数学 4区

    年发文量

    研究主题

    论文(2170)

    排序
    1Tingley’s Problem for ℓ ^p –sums of Uniformly Closed Extremely C-regular Subspaces
    Daisuke Hirota

    Tingley’s problem asks whether every surjective isometry between the unit spheres of two Banach spaces admits an extension to a surjective real linear isometry between the whole spaces. In this paper, we study Tingley’s problem for ℓ ^p –sums (1

    2026
    引用
    AI阅读
    加入学术空间
    2Antiderivations on Rank K Triangular Matrices
    Wai Leong Chooi,Li Yin Tan, Yean Nee Tan

    Let n⩾ 2 be an integer and let 𝔻 be a division ring. By T_n(𝔻) we denote the algebra of n× n upper triangular matrices over 𝔻 . In this note, we characterize antiderivations ψ on T_n(𝔻) , i.e., additive maps ψ :T_n(𝔻)→ T_n(𝔻) satisfying ψ (AB)=Bψ (A)+ψ (B)A for all A,B∈ T_n(𝔻) , and show that each antiderivation ψ is inner of the form ψ (A)=α (a_11-a_nn)E_1n for all A=(a_ij) ∈ T_n(𝔻) , where α∈𝔻 , with α = 0 whenever 𝔻 is noncommutative and E_ij are the n× n matrix units with one in the (i, j) entry and zero elsewhere. We then deduce from this result a complete structural characterization of antiderivations ψ :T_n(𝔻)→ T_n(𝔻) on rank k matrices, where 1⩽ k⩽ n is a fixed integer. In particular, when k=n⩾ 3 and 𝔻=𝔽_2 , the field of two elements, each ψ takes the form ψ (A)=λ (a_12E_1,n-1+a_n-1,nE_2n)+∑ _i=1^n-1λ _i a_i,i+1E_1n+∑ _i=1^na_iiX_i for all A=(a_ij) ∈ T_n(𝔽_2) , where λ , λ _1, … ,λ _n-1∈𝔽_2 and X_1, … , X_n ∈ T_n(𝔽_2) with X_1+⋯ +X_n=0 . Some applications to related problems on antiderivations and preserver problems on invertible triangular matrices are included.

    2026
    引用
    AI阅读
    加入学术空间
    3Hilbert–Schmidt Hankel Operators on the Weighted Harmonic Dirichlet Spaces
    Wenhua Lan,Yucheng Li, Ying Zhang

    Let 𝒟_α^h be the weighted harmonic Dirichlet spaces on the unit disk 𝔻 in the complex plane ℂ . For v(z, z)=∑ _k=0^n∑ _j=0^mc_k,jz^kz^j , we prove that the Hankel operator H_v(z,z) is a Hilbert–Schmidt operator on 𝒟_α^h . Furthermore, given an analytic function f on 𝔻 , we obtain a necessary and sufficient condition for the Hankel operator H_f (or H_f) to be a Hilbert–Schmidt operator on the harmonic Dirichlet space which extends the corresponding result in the weighted Bergman space obtained by Arazy et al. (Am J Math 110(6):989–1053, 1988).

    2026
    引用
    AI阅读
    加入学术空间
    4Correction To: Hyponormality of Slant Toeplitz Operators on the Hardy Space of an Annulus
    Munmun Hazarika, Silpi Sikha Das
    2026
    引用
    AI阅读
    加入学术空间
    5Some Thoughts on the Cauchy Transform and on the Hilbert Transform
    Peter Wagner

    The aim of this study is to describe what we think is the maximal definition space of the Cauchy and of the Hilbert transform in the framework of distribution theory.

    2026
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 2170 篇论文

    高被引作者

    作者引用发文
    Peter Hajnal119234
    Laszlo L. Stacho59417
    Laszlo Kerchy57817
    Laszlo Viharos4987
    j hegedűs42113
    Laszlo Kerchy38313
    Arpad Kurusa33815
    Fanni Nedényi2802
    L. Székelyhidi2411
    Gabor Czedli21929

    高产作者

    作者引用发文
    Peter Hajnal119234
    Gabor Czedli21929
    K TANDORI521
    B Sznagy2321
    I. Kátai3020
    George Andrew Gratzer21418
    Laszlo Kerchy57817
    Laszlo L. Stacho59417
    Ciprian Ilie Foiaș6316
    Arpad Kurusa33815

    相关期刊

    Periodica Mathematica Hungarica
    Operators and Matrices
    Bulletin of the Korean Mathematical Society
    Rocky Mountain Journal of Mathematics
    Czechoslovak Mathematical Journal
    Note di Matematica
    Bulletin of The Belgian Mathematical Society-simon Stevin
    Concrete Operators
    Rose–Hulman Undergraduate Mathematics Journal
    Extracta Mathematicae